# SDR CA101102013

- Difficulty date: September 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Interference
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 25TH OCTOBER, FLIGHT EV-951/DL-4951, WITH 60 PAX & 4 CREW, ON APPROACH CREW EXPERIENCED A GEAR DISAGREE MESSAGE DUE TO THE RT MLG INDICATING IT WAS NOT IN THE DOWN & LOCKED POSITION.  ALTERNATE GEAR EXTENSION PROCEDURE APPLIED PER QRH WITHOUT DESIRED RESULT.  ACFT DIVERTED.  AN EMERGENCY LANDING WITH THE RT GEAR RETRACTED ACCOMPLISHED.  THERE WERE NO INJURIES RESULTING FROM THIS EVENT.  ACFT SIGNIFICANTLY DAMAGED.  REPAIRS CARRIED OUT & ACFT RETURNED TO SERVICE ON 20TH OCTOBER 2010. CAUSE OF GEAR ANOMALY FOUND TO BE RELATED TO AN UNDESIRED INTERFACE BETWEEN THE FORWARD INBOARD EDGE OF THE RT INBOARD MLG DOOR AND IT`S CORRESPONDING SEAL/SEAL RETAINER.
